# SDR JBGA200700002

- Difficulty date: January 30, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N602PL
- Make and model: Gulstm GIV
- Aircraft serial: 1402
- Aircraft time: 3,065 hours, 1,436 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31023
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN ROUTE, CO-PILOTS WINDSHIELD STARTED SPARKING, CREW TURNED OFF WINDSHIELD HEAT THEN AFTER AWHILE THE OUTER LAYER OF WINDSHIELD CRACKED. CONTINUED ON, NO PROBLEMS. REMOVED AND REPLACED WINDSHIELD.
